Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 7, Pages 413-420

Explicit forms of Wick tensor powers in general white noise spaces

Huazhong University of Science and Technology, Hubei, Wuhan 430074, China

Received 3 April 2001; Revised 9 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is devoted to construction and investigation of explicit forms of Wick tensor powers in general white noise spaces. We give an extension of some objects and structure of Gaussian analysis to the case of more general white noise measures on E* (the dual of a nuclear space E), such that the random variable ω,ξ is infinitely divisible distributed for any ξE and ωE*.